-
2
-
-
38249039967
-
Matrix factorizations for symplectic QR-like methods
-
A. BUNSE-GERSTNER, Matrix factorizations for symplectic QR-like methods, Linear Algebra Appl., 83 (1986), pp. 49-77.
-
(1986)
Linear Algebra Appl.
, vol.83
, pp. 49-77
-
-
Bunse-Gerstner, A.1
-
4
-
-
0039627935
-
Hamiltonian square roots of skew-Hamiltonian matrices
-
H. FABENDER, D. S. MACKEY, N. MACKEY, AND H. XU, Hamiltonian square roots of skew-Hamiltonian matrices, Linear Algebra Appl., 287 (1999), pp. 125-159.
-
(1999)
Linear Algebra Appl.
, vol.287
, pp. 125-159
-
-
Fabender, H.1
Mackey, D.S.2
Mackey, N.3
Xu, H.4
-
5
-
-
0004236492
-
-
Johns Hopkins University Press, Baltimore, MD
-
G. H. GOLUB AND C. F. VAN LOAN, Matrix Computations, 3rd ed., Johns Hopkins University Press, Baltimore, MD, 1996.
-
(1996)
Matrix Computations, 3rd Ed.
-
-
Golub, G.H.1
Van Loan, C.F.2
-
7
-
-
0040600757
-
Least-squares approximate solution of overdetermined Sylvester equations
-
A. S. HODEL AND P. MISRA, Least-squares approximate solution of overdetermined Sylvester equations, SIAM J. Matrix Anal. Appl., 18 (1997), pp. 279-290.
-
(1997)
SIAM J. Matrix Anal. Appl.
, vol.18
, pp. 279-290
-
-
Hodel, A.S.1
Misra, P.2
-
9
-
-
0024700168
-
Generalized Schur methods with condition estimators for solving the generalized Sylvester equation
-
B. KAGSTRÖM AND L. WESTIN, Generalized Schur methods with condition estimators for solving the generalized Sylvester equation, IEEE Trans. Automat. Control, 34 (1989), pp. 745-751.
-
(1989)
IEEE Trans. Automat. Control
, vol.34
, pp. 745-751
-
-
Kagström, B.1
Westin, L.2
-
10
-
-
0036054797
-
Perturbation analysis of Hamiltonian Schur and block-Schur forms
-
M. KONSTANTINOV, V. MEHRMANN, AND P. PETKOV, Perturbation analysis of Hamiltonian Schur and block-Schur forms, SIAM J. Matrix Anal. Appl., 23 (2001), pp. 387-424.
-
(2001)
SIAM J. Matrix Anal. Appl.
, vol.23
, pp. 387-424
-
-
Konstantinov, M.1
Mehrmann, V.2
Petkov, P.3
-
11
-
-
0035679127
-
Structure-preserving methods for computing eigenpairs of large sparse skew-Hamiltonian/Hamiltonian pencils
-
V. MEHRMANN AND D. WATKINS, Structure-preserving methods for computing eigenpairs of large sparse skew-Hamiltonian/Hamiltonian pencils, SIAM J. Sci. Comput., 22 (2001), pp. 1905-1925.
-
(2001)
SIAM J. Sci. Comput.
, vol.22
, pp. 1905-1925
-
-
Mehrmann, V.1
Watkins, D.2
-
13
-
-
27144463942
-
Antisymmetric Riccati matrix equation
-
1st Congress of the Mathematicians and Computer Scientists of Macedonia (Ohrid, 1996), Skopje
-
J. STEFANOVSKI AND K. TRENČEVSKI, Antisymmetric Riccati matrix equation, in 1st Congress of the Mathematicians and Computer Scientists of Macedonia (Ohrid, 1996), Sojuz. Mat. Inform. Maked., Skopje, 1998, pp. 83-92.
-
(1998)
Sojuz. Mat. Inform. Maked.
, pp. 83-92
-
-
Stefanovski, J.1
Trenčevski, K.2
-
14
-
-
0015207173
-
Error bounds for approximate invariant subspaces of closed linear operators
-
G. W. STEWART, Error bounds for approximate invariant subspaces of closed linear operators, SIAM J. Numer. Anal., 8 (1971), pp. 796-808.
-
(1971)
SIAM J. Numer. Anal.
, vol.8
, pp. 796-808
-
-
Stewart, G.W.1
-
15
-
-
0001162599
-
Error and perturbation bounds for subspaces associated with certain eigenvalue problems
-
G. W. STEWART, Error and perturbation bounds for subspaces associated with certain eigenvalue problems, SIAM Rev., 15 (1973), pp. 727-764.
-
(1973)
SIAM Rev.
, vol.15
, pp. 727-764
-
-
Stewart, G.W.1
-
17
-
-
0042665729
-
A chart of backward errors for singly and doubly structured eigenvalue problems
-
F. TISSEUR, A chart of backward errors for singly and doubly structured eigenvalue problems, SIAM J. Matrix Anal. Appl., 24 (2003), pp. 877-897.
-
(2003)
SIAM J. Matrix Anal. Appl.
, vol.24
, pp. 877-897
-
-
Tisseur, F.1
-
18
-
-
0035359418
-
The quadratic eigenvalue problem
-
F. TISSEUR AND K. MEERBERGEN, The quadratic eigenvalue problem, SIAM Rev., 43 (2001), pp. 235-286.
-
(2001)
SIAM Rev.
, vol.43
, pp. 235-286
-
-
Tisseur, F.1
Meerbergen, K.2
-
19
-
-
0000059741
-
A symplectic method for approximating all the eigenvalues of a Hamiltonian matrix
-
C. F. VAN LOAN, A symplectic method for approximating all the eigenvalues of a Hamiltonian matrix, Linear Algebra Appl., 61 (1984), pp. 233-251.
-
(1984)
Linear Algebra Appl.
, vol.61
, pp. 233-251
-
-
Van Loan, C.F.1
|